Alert archive / Alabama / Flash Flood Warnings in 2025

Flash Flood Warning 19, NWS Birmingham, AL

June 8, 20254 counties in Alabama

NWS Birmingham, AL issued this flash flood warning at Jun 8, 2025, 6:07 AM CDT for 4 counties in Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2025, 6:07 AM CDT (11:07 UTC)
Expired
Jun 8, 2025, 9:05 AM CDT
In force
3 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

Counties Autauga County, AL, Elmore County, AL, Lowndes County, AL, Montgomery County, AL

The radar

The Maxwell AFB radar (KMXX), 35 km from the middle of the area, began a volume at 11:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 11.1 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2025-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 239 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2025-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
239 J/kg
Mixed-layer CIN
-253 J/kg
Mixed-layer LCL
1234 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

503 
WGUS54 KBMX 081107
FFWBMX
ALC001-051-085-101-081415-
/O.NEW.KBMX.FF.W.0019.250608T1107Z-250608T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
607 AM CDT Sun Jun 8 2025

The National Weather Service in Birmingham has issued a

* Flash Flood Warning for...
  Southeastern Autauga County in central Alabama...
  Southwestern Elmore County in east central Alabama...
  Northeastern Lowndes County in south central Alabama...
  Northern Montgomery County in south central Alabama...

* Until 915 AM CDT.

* At 607 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Montgomery, Prattville, Millbrook, Wetumpka, Pike Road, Elmore, 
  Coosada, Deatsville, Autaugaville, White Hall, Montgomery 
  Riverwalk Stadium, Alabama State Capitol, Maxwell Air Force Base, 
  Alabama State University, Montgomery Zoo, Boylston, Hunter, Gunter 
  Air Force Base, Woodcrest and Bob Woodruff Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3244 8598 3244 8599 3242 8602 3241 8601
      3238 8601 3236 8599 3234 8599 3233 8597
      3230 8595 3228 8593 3227 8593 3227 8599
      3225 8599 3225 8600 3222 8600 3220 8602
      3226 8645 3233 8669 3257 8663 3257 8635

FLASH FLOOD...RADAR INDICATED

$$

25/Owen
2 follow-up statements
513 
WGUS74 KBMX 081207
FFSBMX

Flash Flood Statement
National Weather Service Birmingham AL
707 AM CDT Sun Jun 8 2025

ALC001-051-085-101-081415-
/O.CON.KBMX.FF.W.0019.000000T0000Z-250608T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Autauga AL-Elmore AL-Lowndes AL-Montgomery AL-
707 AM CDT Sun Jun 8 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM CDT THIS 
MORNING FOR SOUTHEASTERN AUTAUGA, SOUTHWESTERN ELMORE, NORTHEASTERN 
LOWNDES AND NORTHERN MONTGOMERY COUNTIES...

At 707 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Radar estimates indicated that between 
2 and 3 inches of rain have already fallen. Additional rainfall 
amounts up to 1 inch are possible in the warned area. Flash flooding 
is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Montgomery, Prattville, Millbrook, Wetumpka, Pike Road, Elmore, 
  Coosada, Deatsville, Autaugaville, White Hall, Montgomery 
  Riverwalk Stadium, Alabama State Capitol, Maxwell Air Force Base, 
  Alabama State University, Montgomery Zoo, Boylston, Hunter, Gunter 
  Air Force Base, Woodcrest and Bob Woodruff Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3244 8598 3244 8599 3242 8602 3241 8601
      3238 8601 3236 8599 3234 8599 3233 8597
      3230 8595 3228 8593 3227 8593 3227 8599
      3225 8599 3225 8600 3222 8600 3220 8602
      3226 8645 3233 8669 3257 8663 3257 8635

FLASH FLOOD...RADAR INDICATED

$$
789 
WGUS74 KBMX 081405
FFSBMX

Flash Flood Statement
National Weather Service Birmingham AL
905 AM CDT Sun Jun 8 2025

ALC001-051-085-101-081415-
/O.CAN.KBMX.FF.W.0019.000000T0000Z-250608T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Autauga AL-Elmore AL-Lowndes AL-Montgomery AL-
905 AM CDT Sun Jun 8 2025

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN AUTAUGA, 
SOUTHWESTERN ELMORE, NORTHEASTERN LOWNDES AND NORTHERN MONTGOMERY 
COUNTIES...

The heavy rain has ended across the warned area and flash flooding. 
Thus, flooding is no longer expected to pose a threat. However, 
additional rainfall is possible later today and some areas may still 
see rises on area creeks and streams along with minor flooding of 
low lying areas.

&&

LAT...LON 3244 8598 3244 8599 3242 8602 3241 8601
      3238 8601 3236 8599 3234 8599 3233 8597
      3230 8595 3228 8593 3227 8593 3227 8599
      3225 8599 3225 8600 3222 8600 3220 8602
      3226 8645 3233 8669 3257 8663 3257 8635

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 12:05 AM CDT, 6 hours 2 minutes earlier. Its key messages:

  • Issued at 1150 PM CDT SAT JUN 7 2025
  • A level 1 to 2 chance for strong to severe storms also exists in the forecast overnight, Sunday afternoon and Monday as additional clusters of showers and storms develops to the west/northwest and moves across Central Alabama. Damaging straight-line winds will be the main hazard.
Area forecast discussion, Jun 8, 12:05 AM CDT, 6 hours 2 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1205 AM CDT Sun Jun 8 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 1150 PM CDT SAT JUN 7 2025

 - A level 1 to 2 chance for strong to severe storms also exists
   in the forecast overnight, Sunday afternoon and Monday as
   additional clusters of showers and storms develops to the
   west/northwest and moves across Central Alabama. Damaging
   straight-line winds will be the main hazard.

&&

.SHORT TERM...
(Today through Monday)
Issued at 1150 PM CDT SAT JUN 7 2025

Showers and storms have developed south of a frontal boundary and
will continue to move into the area from the northwest through the
overnight period. Looks like any severe storms should remain in
the western third of the area through overnight as we have seen
much of the area worked over this past afternoon. We have adjusted
the threat to the west through sunrise. This activity should move
through the area late morning. We could potentially see some
redevelopment in the afternoon across the southern two-thirds of
the area, with additional heating of the day. Look for a few
strong to marginally severe storms this afternoon into the evening
hours.

The next round of showers and storms will likely develop Monday
morning pre-dawn to our west/southwest and then slide through
the area during the morning. Once it clears out, we should heat
back and begin to see redevelop in the west by the afternoon and
then more showers and strong to severe storms through the early
evening. The northwest potentially may in the clear from the
afternoon storms, but will maintain some PoPs for uncertainties.

16

&&

.LONG TERM...
(Monday night through next Saturday)
Issued at 1150 PM CDT SAT JUN 7 2025

Some lingering showers and storms will be possible in the
southeast early, then clearing as the front actually makes it
through the area. This will give way to a drier day on Tuesday and
much of the daytime hours on Wednesday. The next system will move
into the southwest late Wednesday afternoon with increasing rain
showers and storms Wednesday night into Thursday. Scattered to
numerous showers and storms look to be in place on Friday through
much of the next weekend. While chances are small right now, look
for a some strong storms at least for Friday with the potential
of marginally severe storms for the weekend, especially with
temperatures rising into the upper 80s to low 90s by that time
frame.

16

&&

.AVIATION...
(06Z TAFS)
Issued at 1153 PM CDT SAT JUN 7 2025

VFR conditions remain in place at this time. That will change in
the next few hours as showers and thunderstorms spread across the
region. MVFR conditions will be possible with passing convection
overnight into Sunday morning. Convection will clear most
terminals shortly after sunrise. MGM will be by roughly 15Z. A
secondary line of showers/storms is likely during the late morning
to afternoon hours. That one should move through pretty quickly.
While confidence is low, we could have some pop up afternoon
convection but dry air filtering in could help negate development.
Convection will diminish during the late afternoon hours.

NOTE: AMD NOT SKED added to TCL after the storms moved through
this afternoon.

95/Castillo

&&

.FIRE WEATHER...

Several days of rain and thunderstorms are expected for Central
AL. Min RHs will remain well above critical values. Winds will be
gusty in proximity to thunderstorm activity. Drier conditions
finally return on Tuesday and Wednesday with another period of
wetness Thursday through next weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     69  86  64  83 /  80  40  10  80
Anniston    69  84  67  83 /  80  60  10  80
Birmingham  71  85  67  83 /  80  50  10  80
Tuscaloosa  73  86  69  83 /  80  60  30  90
Calera      72  85  69  83 /  80  70  20  90
Auburn      73  83  69  83 /  60  80  30  80
Montgomery  75  86  69  86 /  70  80  40  90
Troy        74  88  69  87 /  50  80  60  90

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...16
LONG TERM....16
AVIATION...95/Castillo
Hazardous weather outlook, Jun 7, 9:48 PM CDT, 8 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
948 PM CDT Sat Jun 7 2025

ALZ011>015-017>050-090600-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
948 PM CDT Sat Jun 7 2025

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

There is a level 2 out of 5 risk for severe storms for all of central
Alabama through 10 am Sunday. Threats include damaging straight-line
winds and quarter-size hail.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a level 2 out of 5 risk for severe storms for all of central
Alabama Monday afternoon and evening. Threats include damaging
straight-line winds and quarter-size hail.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management is needed
tonight through 10 am Sunday and again Monday afternoon and evening.

In the hours before

Special weather statement, Jun 8, 4:17 AM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Birmingham AL
417 AM CDT Sun Jun 8 2025

ALZ027-028-081000-
Clay AL-Talladega AL-
417 AM CDT Sun Jun 8 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN TALLADEGA AND CLAY
COUNTIES THROUGH 500 AM CDT...

At 417 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Talladega to near Stewartville. Movement was
east at 40 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Talladega, Sylacauga, Lineville, Ashland, Waldo, Barfield, Delta,
Cleveland Crossroads, Cragford, Overbrook, Hollins, Chandler Springs,
Ironaton, Roselle, Lake Chinnabee, Millerville, Mellow Valley,
Gunthertown, and Motley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3329 8565 3311 8566 3311 8597 3309 8598
      3309 8601 3311 8601 3311 8628 3345 8605
      3349 8587 3347 8589 3347 8578 3350 8576
      3349 8564 3331 8564
TIME...MOT...LOC 0917Z 266DEG 35KT 3342 8608 3311 8626

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

25/Owen
Special weather statement, Jun 8, 4:45 AM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Birmingham AL
445 AM CDT Sun Jun 8 2025

ALZ043>046-081030-
Montgomery AL-Macon AL-Bullock AL-Elmore AL-
445 AM CDT Sun Jun 8 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN ELMORE...NORTHWESTERN
BULLOCK...SOUTHWESTERN MACON AND NORTHERN MONTGOMERY COUNTIES THROUGH
530 AM CDT...

At 445 AM CDT, Doppler radar was tracking a strong thunderstorm over
northwestern Montgomery, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Montgomery, Prattville, Millbrook, Wetumpka, Tallassee, Milstead,
Pike Road, Elmore, Coosada, Deatsville, Shorter, Montgomery Zoo,
Boylston, Hyundai Motors Of Alabama, Auburn University In Montgomery,
Bob Woodruff Lake, Woodcrest, Emerald Mountain, Maxwell Air Force
Base, and Waugh.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3226 8643 3258 8640 3258 8589 3250 8589
      3249 8584 3222 8587
TIME...MOT...LOC 0945Z 271DEG 27KT 3239 8629

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

25/Owen
Special weather statement, Jun 8, 4:55 AM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Birmingham AL
455 AM CDT Sun Jun 8 2025

ALZ032-033-035-039-040-081100-
Chilton AL-Hale AL-Marengo AL-Dallas AL-Perry AL-
455 AM CDT Sun Jun 8 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN CHILTON...
NORTHEASTERN MARENGO...PERRY...SOUTHEASTERN HALE AND NORTHERN DALLAS
COUNTIES THROUGH 600 AM CDT...

At 455 AM CDT, Doppler radar was tracking a strong thunderstorm near
Newbern, or 9 miles west of Marion, moving east at 40 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Selma, Valley Grande, Marion, Uniontown, Selmont-West Selmont,
Maplesville, Newbern, Faunsdale, Vaiden, Parnell, Heiberger, Paul M
Grist State Park, Memorial Stadium, Burnsville, Marion Junction,
Potter Station, Radford, Stanton, Folsom, and Valley Creek Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3283 8748 3284 8686 3266 8687 3266 8692
      3257 8690 3254 8691 3248 8688 3240 8688
      3241 8776
TIME...MOT...LOC 0955Z 271DEG 34KT 3260 8747

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

25/Owen
Special weather statement, Jun 8, 5:16 AM CDT, 51 minutes before
Special Weather Statement
National Weather Service Birmingham AL
516 AM CDT Sun Jun 8 2025

ALZ037-038-045-047-081115-
Lee AL-Tallapoosa AL-Macon AL-Chambers AL-
516 AM CDT Sun Jun 8 2025

...STRONG THUNDERSTORMS WILL IMPACT LEE...NORTHEASTERN MACON...
SOUTHEASTERN TALLAPOOSA AND CHAMBERS COUNTIES THROUGH 615 AM CDT...

At 516 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Welch to near Liberty City. Movement was
east at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Auburn, Opelika, Tuskegee, Valley, Lanett, Tallassee, Dadeville, Camp
Hill, Notasulga, Smiths, Stroud, Lafayette, Smiths Station, La
Fayette, Waverly, Lakeview, Five Points, Cusseta, Beulah, and
Tuskegee National Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3251 8506 3247 8506 3247 8533 3245 8534
      3249 8588 3250 8589 3258 8589 3310 8556
      3311 8523 3286 8519 3285 8516 3281 8517
      3278 8512 3276 8514 3274 8511 3269 8512
      3266 8509 3265 8511 3263 8508 3251 8500
TIME...MOT...LOC 1016Z 267DEG 48KT 3308 8543 3264 8581

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

25/Owen
Local storm report, Jun 8, 5:26 AM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
526 AM CDT Sun Jun 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 AM     Tstm Wnd Dmg     2 WNW Lake Wedowee      33.30N 85.65W
06/08/2025                   Randolph           AL   Emergency Mngr

            Report of tree down across the road. Time
            estimated from radar.

&&

TC
Special weather statement, Jun 8, 5:32 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service Birmingham AL
532 AM CDT Sun Jun 8 2025

ALZ043>046-081115-
Montgomery AL-Macon AL-Bullock AL-Elmore AL-
532 AM CDT Sun Jun 8 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN ELMORE...NORTHERN
BULLOCK...MACON AND MONTGOMERY COUNTIES THROUGH 615 AM CDT...

At 532 AM CDT, Doppler radar was tracking a strong thunderstorm over
Pike Road, or 10 miles southeast of Montgomery, moving east at 40
mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Montgomery, Prattville, Tuskegee, Union Springs, Milstead, Pike Road,
Shorter, Franklin, Montgomery Zoo, Boylston, Hyundai Motors Of
Alabama, Auburn University In Montgomery, Franklin Field, Lake
Tuskegee, Woodcrest, Maxwell Air Force Base, Snowdoun, Davisville,
Waugh, and Lagoon Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3243 8641 3245 8594 3248 8555 3213 8553
      3213 8641
TIME...MOT...LOC 1032Z 270DEG 33KT 3229 8610

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

25/Owen

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 12:12 AM CDTSpecial Weather StatementBMXLamar63 min
Jun 8, 12:44 AM CDTSpecial Weather StatementBMXLamar31 min
Jun 8, 1:03 AM CDTSevere Thunderstorm WarningBMXLamar21 min
Jun 8, 1:24 AM CDTSpecial Weather StatementBMXFayette, Tuscaloosa66 min
Jun 8, 1:29 AM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Pickens, Tuscaloosa34 min
Jun 8, 1:46 AM CDTAreal Flood AdvisoryBMXLamar3 hr
Jun 8, 3:16 AM CDTSpecial Weather StatementBMXShelby44 min
Jun 8, 3:30 AM CDTSpecial Weather StatementBMXGreene, Pickens, Tuscaloosa30 min
Jun 8, 3:38 AM CDTSevere Thunderstorm WarningBMXShelby19 min
Jun 8, 4:01 AM CDTSpecial Weather StatementBMXGreene, Hale44 min
Jun 8, 4:03 AM CDTSpecial Weather StatementBMXAutauga, Chilton, Coosa, Elmore57 min
Jun 8, 4:17 AM CDTSpecial Weather StatementBMXClay43 min
Jun 8, 4:24 AM CDTSevere Thunderstorm WarningBMXGreene, Hale28 min
Jun 8, 4:31 AM CDTSevere Thunderstorm WarningBMXClay19 min
Jun 8, 4:36 AM CDTSevere Thunderstorm WarningBMXClay, Coosa, Tallapoosa39 min
Jun 8, 4:45 AM CDTSpecial Weather StatementBMXElmore45 min
Jun 8, 4:49 AM CDTSevere Thunderstorm WarningBMXRandolph41 min
Jun 8, 4:55 AM CDTSpecial Weather StatementBMXPerry65 min
Jun 8, 5:16 AM CDTSpecial Weather StatementBMXChambers, Lee59 min
Jun 8, 5:19 AM CDTSevere Thunderstorm WarningBMXChambers17 min
Jun 8, 5:32 AM CDTSpecial Weather StatementBMXMacon, Montgomery43 min
Jun 8, 5:35 AM CDTAreal Flood AdvisoryBMXAutauga, Elmore, Lowndes, Montgomery3 hr
Jun 8, 6:02 AM CDTSevere Thunderstorm WarningBMXFayette, Lamar43 min
Jun 8, 6:17 AM CDTSpecial Weather StatementBMXBullock, Lowndes, Montgomery, Russell43 min
Jun 8, 6:32 AM CDTSpecial Weather StatementBMXPickens28 min
Jun 8, 6:47 AM CDTSpecial Weather StatementBMXGreene28 min
Jun 8, 7:01 AM CDTSpecial Weather StatementBMXBarbour, Pike44 min
Jun 8, 7:13 AM CDTSpecial Weather StatementBMXFayette32 min
Jun 8, 7:46 AM CDTSpecial Weather StatementBMXBarbour, Pike44 min
Jun 8, 8:15 AM CDTAreal Flood AdvisoryBMXGreene, Pickens, Sumter3 hr
Jun 8, 9:12 AM CDTSpecial Weather StatementBMXHale33 min
Jun 8, 9:33 AM CDTSpecial Weather StatementBMXGreene27 min
Jun 8, 9:59 AM CDTSpecial Weather StatementBMXMarengo31 min
Jun 8, 12:06 PM CDTSpecial Weather StatementBMXMarengo24 min
Jun 8, 12:19 PM CDTSpecial Weather StatementBMXDallas26 min
Jun 8, 3:11 PM CDTRiver Flood WarningBMXGreene, Marengo, Sumter29 hr
Jun 8, 3:12 PM CDTRiver Flood WarningBMXGreene, Pickens, Sumter29 hr

Nearby

Flash Flood Warnings in Alabama, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.